4 Lessons Learned: Resources

Interesting Facts That You Need To Know About Risperdal Gynecomastia Lawsuits

In this present day and time, there are now so many attorneys and lawyers who are conducting an investigation on behalf of young boys who have allegedly developed male breasts cause by their usage of a certain antipsychotic drug known as the Risperdal. In line with the said allegation, the manufacturing company who is mass producing the said antipsychotic drug were also said to have failed in providing adequate and sufficient information and warnings about the risk the said drug might have as well as in conducting proper research about the negative effects that the said drug may have.

Perhaps, you are still confused about how can a certain drug causes the development of breasts in boys and for the purpose of easing that confusion, we will be having a brief discussion about Risperdal and how it causes the development of breasts in boys.

There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. For young boys and young adolescents who have been taking prolactin, which is said to be present in Risperdal, are known to display an increase level of the said hormone in the body which may lead them to develop male breasts, the growth is being referred to by experts in medical science as gynecomastia. In addition to that, it has also been said that boys who happen to be suffering from gynecomastia has the tendency of experiencing pain or discharge in their nipples.

There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. In the two thousand six issue of the Clinical Psychopharmacology Journal, a study was also published stating that risperidone, a generic of Risperdal, that is being administered to young males at doses used commonly for the treatment of psychotic symptoms also causes the increase in the level of prolactin, which leads to clinical consequences like gynecomastia.

Tons and tons and cases have been filed against the manufacturer of Risperdal and at least one hundred thirty of the said cases are directed towards the allegation that such drug causes the development of breasts in boys. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. It would also be best for you to ask the help and assistance of lawyers dealing with this kind of cases for you to have a much better stand.

Suggested Post: http://thenewblackmagazine.com/view.aspx?index=3719